# SDR ASAA2017090921849

- Difficulty date: September 9, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 14,547 hours, 4,784 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: Illuminated
- Location: Lt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED DURING AFTER START ON THE MASTER RECALL.  THE PACK LIGHT EXTINGUSHED WITH MASTER RESET.  ACFT GROUNDED.  PERFORMED BITE ON LEFT PACK CONTROLLER FOUND THE EXIT FAULT LIGHT ON, PERFORMED FIM 21-62 TASK 853, STEPS A-E, AND NO FURTHER DEFECTS FOUND.
